# SDR P2EA99191

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65799507
- Condition: Delamination
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE NR 2 SPOILER, WAS FOUND DELAMINATED.  REPAIRED PER COOPESA EO NR COO-CMP-3-57-300-99, DATED MAY 18, 1999.  (M)
